Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 19, 2011, 9:22 AM EDT for Clarion County, Jefferson County, Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 9:22 AM EDT (13:22 UTC)
- Expired
- Aug 19, 2011, 10:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Clarion County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 85 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 9:41 AM EDT | HAIL 0.88 | Clarion, PA | EVENT OCCURRED BETWEEN 926 AM 08/19/2011 AND 941 AM 08/19/2011 |
| Aug 19, 9:44 AM EDT | HAIL 0.88 | Clarion, PA | |
| Aug 19, 10:16 AM EDT | HAIL 0.75 | Corsica, PA | EVENT OCCURRED BETWEEN 1001 AM 08/19/2011 AND 1016 AM 08/19/2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS51 KPBZ 191322
SVRPBZ
PAC031-065-191415-
/O.NEW.KPBZ.SV.W.0196.110819T1322Z-110819T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 AM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 1015 AM EDT
* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLARION...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLARION... COOK FOREST STATE PARK...
CLEAR CREEK STATE PARK... BROOKVILLE...
REYNOLDSVILLE... BROCKWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4120 7871 4119 7877 4112 7880 4108 7881
4120 7942 4134 7937 4134 7921 4132 7919
4133 7919 4132 7885 4127 7874 4126 7873
4124 7874 4123 7870
TIME...MOT...LOC 1322Z 279DEG 23KT 4127 7930
$$
983 follow-up statements
697
WWUS51 KPBZ 191407
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 AM EDT FRI AUG 19 2011
PAC031-065-191415-
/O.CON.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/
CLARION PA-JEFFERSON PA-
1007 AM EDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR JEFFERSON AND CLARION COUNTIES IN WEST CENTRAL PENNSYLVANIA...
AT 958 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF BROOKVILLE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAS BEEN REPORTED WITH THIS STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLEAR CREEK STATE PARK... CLARION...
BROOKVILLE... REYNOLDSVILLE... BROCKWAY...
LAT...LON 4120 7871 4119 7877 4112 7880 4108 7881
4120 7942 4134 7937 4134 7921 4132 7919
4133 7919 4132 7885 4127 7874 4126 7873
4124 7874 4123 7870
TIME...MOT...LOC 1406Z 279DEG 23KT 4123 7893
$$888 WWUS51 KPBZ 191410 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1010 AM EDT FRI AUG 19 2011 PAC031-065-191415- /O.CON.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/ CLARION PA-JEFFERSON PA- 1010 AM EDT FRI AUG 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR JEFFERSON AND CLARION COUNTIES IN WEST CENTRAL PENNSYLVANIA... AT 1006 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKVILLE...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOKVILLE... LAT...LON 4129 7921 4123 7888 4110 7892 4117 7925 TIME...MOT...LOC 1410Z 283DEG 20KT 4118 7912 $$
102 WWUS51 KPBZ 191415 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1015 AM EDT FRI AUG 19 2011 PAC031-065-191426- /O.EXP.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/ CLARION PA-JEFFERSON PA- 1015 AM EDT FRI AUG 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND CLARION COUNTIES IN WEST CENTRAL PENNSYLVANIA HAS EXPIRED... LAT...LON 4129 7921 4123 7888 4110 7892 4117 7925 TIME...MOT...LOC 1410Z 283DEG 20KT 4118 7912 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 7:47 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 19, 7:47 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 747 AM EDT FRI AUG 19 2011 .SYNOPSIS... A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY INTO THIS EVENING. HIGH PRESSURE WILL BRING DRY WEATHER FOR SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATED FORECAST TO INCREASE POPS IN PORTIONS OF OHIO WHERE SCT DEVELOPMENT IS OCCURRING. A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE DISTRICT THIS MORNING BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING. HIGH PRESSURE BUILDING INTO THE DISTRICT TONIGHT WILL BRING AN END TO THE SHOWERS BY EARLY SATURDAY MORNING. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... HIGH PRESSURE WILL BRING DRY WEATHER FOR SATURDAY INTO SATURDAY EVENING. A COLD FRONT IS THEN EXPECTED TO COME THROUGH SATURDAY NIGHT INTO SUNDAY. WILL CONTINUE CHANCE POPS FOR THIS PERIOD...ALTHOUGH LOW CONFIDENCE AS TO ANY PARTICULAR LOCATION WITH A HIGHER CHANCE OF RAIN. EXPECT SLIGHTLY WARMER TEMPERATURES ON SATURDAY THAN SUNDAY WITH LESS CLOUD COVER. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... INSTABILITY ASSOCIATED WITH UPPER TROUGH MOVING SLOWLY ACROSS EASTERN CANADA WILL MAINTAIN SCATTERED SHOWERS AND PERHAPS SOME ISOLATED STORMS SUNDAY NIGHT AND MONDAY. SURFACE HIGH PRESSURE WILL DRIFT EAST ALONG THE OHIO VALLEY TUESDAY AND OFF THE MID ATLANTIC COAST BY THURSDAY. DRY WEATHER IS FORECAST FOR THE MIDDLE OF THE WEEK...WITH NEAR NORMAL TEMPERATURES WARMING TO AROUND 5 DEGREES ABOVE NORMAL BY THURSDAY. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A WEAK COLD FRONT CROSSES THE REGION. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE IN STRONGER STORMS. AREAS OF MVFR AND PATCHY IFR FOG WILL BURN OFF BY 13Z. OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/... EXPECT MAINLY VFR FRIDAY NIGHT AND SATURDAY. THUNDERSTORMS WITH RESTRICTIONS MAY BE POSSIBLE SATURDAY NIGHT INTO MONDAY WITH THE SLOW EASTWARD PASSAGE OF A COLD FRONT. VFR SHOULD ENSUE BY TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 19, 5:10 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 510 AM EDT FRI AUG 19 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-200915- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 510 AM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 6:54 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 654 AM EDT FRI AUG 19 2011 OHZ041-PAZ020-191200- BEAVER PA-COLUMBIANA OH- 654 AM EDT FRI AUG 19 2011 ...THUNDERSTORMS PRODUCING HAIL... HAIL PRODUCING THUNDERSTORMS MOVING THROUGH COLUMBIANA COUNTY TOWARD BEAVER COUNTY... AT 648 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHWEST OF LISBON...MOVING EAST AT 20 MPH. THESE STORMS WILL PRODUCE HAIL AND BRIEF HEAVY DOWNPOURS. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... MILLPORT... GUILFORD LAKE STATE PARK... LISBON... BEAVER CREEK STATE PARK... EAST PALESTINE... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4085 8046 4065 8046 4066 8090 4084 8091
Special weather statement, Aug 19, 7:37 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 AM EDT FRI AUG 19 2011
OHZ041-PAZ013-014-020-191215-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-
737 AM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE...NORTHEASTERN
BEAVER...NORTHEASTERN COLUMBIANA AND WEST CENTRAL BUTLER COUNTIES...
AT 735 AM EDT...A STRONG THUNDERSTORM WAS LOCATED BESSEMER...MOVING
SOUTHEAST AT 20 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. BRIEF VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BESSEMER... NEW CASTLE... ELLWOOD CITY...
MCCONNELLS MILL... ZELIENOPLE... MORAINE STATE PARK...
FOMBELL...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4096 7999 4068 8018 4085 8044 4085 8075
4091 8065 4091 8053 4102 8053 4108 8048Local storm report, Aug 19, 8:09 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
809 AM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HAIL NEW CASTLE 41.00N 80.35W
08/19/2011 M0.88 INCH LAWRENCE PA PUBLIC
&&
EVENT NUMBER PBZ1101052Special weather statement, Aug 19, 8:10 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 810 AM EDT FRI AUG 19 2011 PAZ008-009-015-191300- CLARION PA-FOREST PA-VENANGO PA- 810 AM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FOREST...CENTRAL VENANGO AND NORTHERN CLARION COUNTIES... AT 805 AM EDT...A STRONG THUNDERSTORM WAS LOCATED SENECA...MOVING EAST AT 20 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE AND BRIEF HEAVY RAIN. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SENECA... OIL CITY... VAN... TIONESTA... FRYBURG... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4153 7922 4125 7921 4126 7978 4147 7980
Special weather statement, Aug 19, 8:44 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 844 AM EDT FRI AUG 19 2011 PAZ008-014-015-022-191330- ARMSTRONG PA-BUTLER PA-CLARION PA-VENANGO PA- 844 AM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARION...EXTREME NORTHWESTERN ARMSTRONG...NORTHEASTERN BUTLER AND SOUTH CENTRAL VENANGO COUNTIES... AT 841 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EMLENTON...MOVING EAST AT 15 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... EAU CLAIRE... EMLENTON... SLIGO... LIMESTONE... KNOX... CLARION... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4124 7929 4103 7934 4110 7985 4126 7981
Special weather statement, Aug 19, 8:50 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 850 AM EDT FRI AUG 19 2011 PAZ014-020-021-191330- ALLEGHENY PA-BEAVER PA-BUTLER PA- 850 AM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAVER...NORTHERN ALLEGHENY AND SOUTHWESTERN BUTLER COUNTIES... AT 847 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEAVER...MOVING EAST AT 20 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... BEAVER FALLS... BEAVER... ALIQUIPPA... ECONOMY BORO... CRANBERRY... FRANKLIN PARK... WEXFORD... PERRYSVILLE... MARS... RUSSELLTON... GIBSONIA... FOX CHAPEL... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4075 7979 4050 7982 4058 8042 4076 8040
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 10:35 PM EDT | Special Weather Statement | PBZ | Venango | 40 min |
| Aug 19, 7:37 AM EDT | Special Weather Statement | PBZ | Lawrence | 38 min |
| Aug 19, 7:54 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 38 min |
| Aug 19, 8:10 AM EDT | Special Weather Statement | PBZ | Forest, Venango | 50 min |
| Aug 19, 8:44 AM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| Aug 19, 8:50 AM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| Aug 19, 9:30 AM EDT | Special Weather Statement | PBZ | Allegheny | 60 min |
| Aug 19, 10:07 AM EDT | Special Weather Statement | PBZ | Indiana | 53 min |
| Aug 19, 10:16 AM EDT | Special Weather Statement | PBZ | Fayette | 59 min |
| Aug 19, 10:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 1:00 PM EDT | Special Weather Statement | PBZ | Mercer | 45 min |
| Aug 19, 1:10 PM EDT | Special Weather Statement | PBZ | Beaver | 35 min |
| Aug 19, 1:27 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 63 min |
| Aug 19, 1:47 PM EDT | Special Weather Statement | PBZ | Beaver | 28 min |
| Aug 19, 1:50 PM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Aug 19, 2:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 60 min |
| Aug 19, 2:44 PM EDT | Special Weather Statement | PBZ | Butler | 31 min |
| Aug 19, 2:54 PM EDT | Special Weather Statement | PBZ | Allegheny, Beaver | 36 min |
| Aug 19, 2:58 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 53 min |
| Aug 19, 3:05 PM EDT | Special Weather Statement | PBZ | Forest | 55 min |
| Aug 19, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 56 min |
| Aug 19, 3:24 PM EDT | Areal Flood Warning | PBZ | Lawrence, Mercer | 3 hr |
| Aug 19, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 66 min |
| Aug 19, 3:54 PM EDT | Special Weather Statement | PBZ | Lawrence | 36 min |
| Aug 19, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 64 min |
| Aug 19, 4:00 PM EDT | Special Weather Statement | PBZ | Beaver | 30 min |
| Aug 19, 4:03 PM EDT | Areal Flood Warning | PBZ | Beaver | 3 hr |
| Aug 19, 4:03 PM EDT | Special Weather Statement | PBZ | Allegheny | 27 min |
| Aug 19, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 36 min |
| Aug 19, 4:24 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Aug 19, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 63 min |
| Aug 19, 4:31 PM EDT | Special Weather Statement | PBZ | Lawrence | 29 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 4:52 PM EDT | Flash Flood Watch | PBZ | Allegheny, Beaver, Fayette, Lawrence, Washington, Westmoreland | 3 hr |
| Aug 19, 4:53 PM EDT | Special Weather Statement | PBZ | Armstrong | 37 min |
| Aug 19, 4:58 PM EDT | Areal Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:00 PM EDT | Special Weather Statement | PBZ | Armstrong | 60 min |
| Aug 19, 5:04 PM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Aug 19, 5:27 PM EDT | Special Weather Statement | PBZ | Fayette | 33 min |
| Aug 19, 5:33 PM EDT | Flash Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:55 PM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Aug 19, 6:49 PM EDT | Special Weather Statement | PBZ | Forest | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.